# SDR YENA2024090301202

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N959JB
- Make and model: Airbus A321-231
- Aircraft serial: 06903
- Aircraft time: 32,252 hours, 10,384 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1058, AUA-JFK. 'FUME EVENT DURING DESCENT; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, PER TSM 05-50-00-810-085-B / TSM 05-50-00-810-085-D. A/C IS OK FOR SVC.'
